MAUDE Adverse Event Report: ORTHOFIX CETRA; CETRA 3 LEVEL PLATE ASSEMBLY, 58MM

ORTHOFIX CETRA; CETRA 3 LEVEL PLATE ASSEMBLY, 58MM
Model Number 19-0358
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was stated that in two separate events the cetra 3 level plates had the locking mechanism pop off and therefore the screw backed out.In both situations it was a three level plate with the broken locking mechanism and screw back out on the bottom of the construct.
 
Additional Manufacturer Narrative
Pending additional information.
 
Additional Manufacturer Narrative
Pending additional information.
 
Event or Problem Description
It was stated that the cetra 3 level plate had the locking mechanism pop off and therefore the screw backed out.The broken locking mechanism and screw back out was on the bottom of the construct.Device was not explanted so was not returned for investigation.Doctor is monitoring patient.Patient is doing well at this time.Rev.1 note: refer to report # 2183449-2024-00018.On initial report information was duplicated and/or flipped between the two reports.Revision 1 adds additional information obtained and clears up any duplication of information between the reports.

Brand Name
CETRA
Common Device Name
CETRA 3 LEVEL PLATE ASSEMBLY, 58MM
Manufacturer (Section D)
ORTHOFIX
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
james stephens
3451 plano pkwy
lewisville, TX 75056
MDR Report Key20273791
Report Number2183449-2024-00017
Device Sequence Number7315498
Product Code KWQ
UDI-Device Identifier18257200120550
UDI-Public18257200120550
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K162638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number19-0358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale